MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH KENDALL ENTRIFLEX NASOGASTRIC FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH KENDALL ENTRIFLEX NASOGASTRIC FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Kendall entriflex nasogastric feeding tube size 10 french x 43 inches became un-intact while inserted in the gastric tract.The tube appeared to have expanded causing it to rupture and become detached from the proximal portion of the tube.Proximal portion of the tube was removed from the patient but approximately 30 centimeters of the distal portion remain inside the gastric tract.

Brand Name
CARDINAL HEALTH KENDALL ENTRIFLEX NASOGASTRIC FEEDING TUBE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
MDR Report Key24489743
Report NumberMW5184593
Device Sequence Number5092487
Product Code KNT
UDI-Device Identifier10192253011753
UDI-Public(01)10192253011753
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight69 KG
Patient RaceBlack Or African American